Facebook Pixel
EmpowHER Guest

Why is my arms and feet turning dark

By Anonymous September 5, 2017 - 5:45pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

You need to have a full evaluation to know what's going on. We can only offer a suggestion.

One suggestion is that it could be due to peripheral vascular disease - Peripheral vascular disease (PVD) is a general term for disease of any blood vessel that is not part of the heart or brain. The arterial form, usually referred to as PAD, is caused by deposits of fatty material (atheroma) in arteries of the legs. Since arteries carry oxygen-rich blood to the cells of the body, restriction of this blood flow can cause bodily organs to fail.
One symptom is discoloration of the skin.

Please contact your doctor.

September 6, 2017 - 5:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.